# SDR AALA20030889

- Difficulty date: August 22, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEATS 20 AND 24 ARE INOPERATIVE.  FOUND GROUND AT LEFT SEAT ROW 24.  CHECKED WIRES AND REPLACED BULBS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
